# SDR UALA2013060303828

- Difficulty date: June 1, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 66,347 hours, 23,519 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 430
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN HAS A DENT AT BS 430, S15-16L.  EVALUATED DENTS AND FOUND OUT OF LIMITS.  REPAIRED IAW SRM 53-00-01, REPAIR 2, FIG 201.  PERFORMED NDT INSP HOLE AND CUTOUT REF NTM 51- 00-19 AND 51-00-16.  NO DEFECTS NOTED.
